# SDR CA070413002

- Difficulty date: April 9, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 72,171 hours, 28,260 cycles
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 69141061
- Part serial: RC399
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW OBSERVED AN A SYSTEM DEPLETION CONDITION AFTER EXTENDING THE LANDING GEAR. THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEM. MAINTENANCE FOUND THE NOSE LANDING GEAR SYSTEM TRANSFER CYLINDER HAD FAILED. THE CYLINDER HAD FAILED AT THE LAST END CAP THREAD. THE UNIT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070413002)
